Thymoma with immunodeficiency with multiple recurrent oral herpetic infections.

Aydintug Y. S., Bayar G., Ozkan A., Gunhan O., Musabak U.

Journal of dental sciences, vol.11, pp.103-106, 2016 (SCI-Expanded) identifier identifier identifier

  • Publication Type: Article / Article
  • Volume: 11
  • Publication Date: 2016
  • Doi Number: 10.1016/j.jds.2012.10.005
  • Journal Name: Journal of dental sciences
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.103-106
  • Kütahya Health Sciences University Affiliated: Yes